[unknown]
Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 165-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1989__54-55_186029,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {165--172},
year = {1989},
volume = {54-55},
url = {http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186029/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 165-172. http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186029/